# SDR DL72W952918

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C36279
- Condition: Misdrilled
- Location: Fs 761
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HMV, EDGE DISTANCE COULD NOT BE MAINTAINED ON ONE OF THE FASTENER HOLES THROUGH THE FLOORBEAM UPPER CHORD AT FS 761 ON RT AND LT SIDES.  FOUND DURING ACCOMPLISHMENT OF EO 4-61904-3AD.  REPAIRED BY PLUGGING THE DISCREPANT HOLES AND CONTINUED EO 61904-3AD.  FAA APPROVAL PER FAA ALTERNATE MEANS OF COMPLIANCE LETTER 94-120S-1376 DATED 11-30-94.
